# SDR AALA960633

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1085-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DAMAGED STRINGER FROM CORROSION AT ZONE 120, STRINGER NR 49R, FROM STATION 1085-1110.  CUT OUT DAMAGED STRINGER NR 49R FWD OF CAC ACCESS DOOR AT STATION 1099, REF SRM 53-10-00.  (M)
